# SDR DALA2018050202991

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 1020- STA 1040, LBL 64, CREASE BEAM INNER CHORD HAS CORROSION AROUND NUTPLATE. REPAIRED CREASE BEAM INNER CHORD IAW SRM 53-00-13 REPAIR 2.
